# SDR ASAA2019101391185

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 26,275 hours, 8,521 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC13072
- Condition: Faulted
- Location: Apu
- Part time: 10,348 hours, 19,286 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LP 11918694 CSF REQUIREMENTS, APU FAILED CSS. GROUNDED - YES. REPLACED APU LUBE MODULE REF B737-900 AMM 49-91-11 AND FUEL CONTROL UNIT REF AMM 49-31-11. OPS/LEAK CHECK OK.
